Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 404, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 18, 2025, 12:43 AM CDT for Cherokee County, Oklahoma. It was in force for 32 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2025, 12:43 AM CDT (05:43 UTC)
- Expired
- Jun 18, 2025, 1:15 AM CDT
- In force
- 32 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Tornado
- Possible
- Damage threat
- Considerable
- Hail
- 1.0 in
- Wind
- 70.0 mph
County Cherokee County, OK
The radar
The Tulsa radar (KINX), 58 km from the middle of the area, began a volume at 05:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 12:54 AM CDT | TORNADO | 4 Wnw Tahlequah, OK | A tornado uprooted numerous trees, and damaged an outbuilding. Based on this damage, it was rated EF1. |
| Jun 18, 12:55 AM CDT | TSTM WND DMG | Tahlequah, OK | Tree on house at 96th and Newton Place. |
| Jun 18, 1:00 AM CDT | TORNADO | 2 Nne Tahlequah, OK | Tornado debris signature detected. |
| Jun 18, 1:05 AM CDT | TORNADO | 1 Nw Eldon, OK | A tornado snapped and uprooted numerous trees, some of which fell onto homes. Based on this damage, it was rated EF1. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 9:34 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.7 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 273 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 1552 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
438
WUUS54 KTSA 180543
SVRTSA
OKC021-180615-
/O.NEW.KTSA.SV.W.0404.250618T0543Z-250618T0615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
Issued by National Weather Service Norman OK
1243 AM CDT Wed Jun 18 2025
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Central Cherokee County in east central Oklahoma...
* Until 115 AM CDT.
* At 1243 AM CDT, a severe thunderstorm was located near Hulbert,
moving east at 55 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Tahlequah, Hulbert, Eldon, Sequoyah State Park, and Lost City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3601 9480 3590 9480 3590 9481 3577 9481
3588 9526 3588 9527 3589 9527 3603 9522
TIME...MOT...LOC 0543Z 278DEG 46KT 3594 9519
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 11:36 PM CDT, 1 hour 7 minutes earlier. Its key messages:
- Issued at 126 AM CDT Tue Jun 17 2025
- Severe thunderstorms and heavy rainfall expected overnight and early Wednesday.
- Dry and summer-like conditions are expected late in the week and into the upcoming weekend.
Area forecast discussion, Jun 17, 11:36 PM CDT, 1 hour 7 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
Issued by National Weather Service Norman OK
1136 PM CDT Tue Jun 17 2025
...New AVIATION...
.KEY MESSAGES...
Issued at 126 AM CDT Tue Jun 17 2025
- Severe thunderstorms and heavy rainfall expected overnight and
early Wednesday.
- Dry and summer-like conditions are expected late in the week
and into the upcoming weekend.
&&
.SHORT TERM...
(The rest of this afternoon )
Issued at 136 PM CDT Tue Jun 17 2025
The remainder of the afternoon will be uneventful weather-wise over
eastern Oklahoma and northwestern Arkansas... prior to notable severe
weather and heavy rainfall/flood risks in the subsequent hours.
All substantive convection has exited the area - particularly east of a MCV
over northwestern Arkansas - providing a momentary lull in storm impacts.
Cirrus/high clouds from convective debris continue to stream over the area
providing filtered insolation and moderating temperatures over much of
northeastern Oklahoma/northwestern Arkansas which remain in the upper 70s to
lower 80s at this time.
Current interests revolve around the evolution of an outflow boundary
which is now situated from near Stillwater to McAlester. Additionally a
broken line of strong storms is ongoing along an approaching front over
Kansas. There is a low probability this activity may approach Ottawa
and/or Craig Counties later this afternoon. Otherwise, both of these
features will be important to potential outcomes overnight/early Wednesday.
&&
.LONG TERM...
(Tonight through Tuesday)
Issued at 136 PM CDT Tue Jun 17 2025
One or more organized convective complexes will approach the forecast/warning
area by 02-05z (9 pm to midnight). Given strong instability and sufficient
wind shear, these storms will be capable of all severe weather hazards
through the overnight hours...with the potential of locally damaging winds
of particular concern. Also, short-range ensembles suggests 65 percent
probabilities of 2 inch or greater rainfall over northeastern Oklahoma by
early/mid Wednesday. Thus flood/flash flood risks are also present. High-
resolution ensembles present the greatest prospects for damaging winds
generally along and west of the I44 corridor roughly between 05-07z.
Lingering convection and associated hazards (perhaps transiting toward heavy
rain/flooding) will persist into the first half of Wednesday.
By Thursday, the ridge starts to build back in, reducing our rain
chances.
Temperatures begin to cool in northern Oklahoma on Wednesday to
the upper 80s as the frontal boundary moves through. By Thursday,
southerly flow will have returned allowing temperatures to climb
into the low 90s.
&&
.AVIATION...
(06Z TAFS)
Issued at 1134 PM CDT Tue Jun 17 2025
Initial line of storms will be moving near the far NW AR
terminals soon while a larger line of storms spreads back into NE OK
with a continued risk of locally damaging winds. Flight impacts
will be impacted as this line of storms spreads eastward
overnight. Storm coverage diminishes by daybreak with a period of
MVFR ceilings possible through the morning. Still a chance of
storm redevelopment along the remnant outflow during the
afternoon.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 92 74 86 69 / 10 60 40 10
FSM 95 76 89 72 / 10 50 50 40
MLC 93 74 88 70 / 0 30 40 40
BVO 91 69 85 65 / 30 60 40 0
FYV 90 72 85 66 / 10 80 60 40
BYV 91 71 85 66 / 20 60 70 40
MKO 91 73 85 69 / 10 60 50 20
MIO 91 71 83 66 / 30 80 50 10
F10 92 73 86 68 / 10 40 60 20
HHW 91 74 89 71 / 0 10 20 40
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Wednesday afternoon for OKZ054>070.
AR...Flood Watch through Wednesday afternoon for ARZ001-002-010-011.
&&
SHORT TERM...20
LONG TERM....20
AVIATION...05Hazardous weather outlook, Jun 17, 3:10 PM CDT, 9 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK Issued by National Weather Service Norman OK 310 PM CDT Tue Jun 17 2025 ARZ001-002-010-011-019-020-029-OKZ049-053>076-181045- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 310 PM CDT Tue Jun 17 2025 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Tonight. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Overnight and early Wednesday morning. HEAVY RAIN AND FLASH FLOOD RISK. RISK...Limited. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...vernight and early Wednesday morning. DISCUSSION... An intense complex of thunderstorms is expected overnight tonight with a cold front and a greater risk of severe weather. Damaging wind gusts and hail are possible. There is the potential for bowing segments within the complex of thunderstorms, which may result in a risk for significant wind gusts--especially in areas generally along and west of the Interstate 44 corridor...and in areas near the Kansas/ Oklahoma border. Heavy rainfall associated with this complex may also result in localized flooding. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Local Spotter Activation May Be Needed. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. WEDNESDAY...Thunderstorm Potential THURSDAY...Thunderstorm Potential. FRIDAY...Dangerous Heat Potential. SATURDAY...Dangerous Heat Potential. SUNDAY...Dangerous Heat Potential. Monday...Dangerous Heat Potential. EXTENDED DISCUSSION... Strong to severe thunderstorms remain possible on Wednesday as the cold front lingers across the area. Damaging wind gusts and hail will remain the primary hazards. Heavy rainfall may also result in some flooding threat. There is uncertainty on where the greatest risk of severe weather will be as it will depend on the exact location of the front, which will be influenced by the previous night's complex of thunderstorms. The risk of storms should end from northwest to southeast late Wednesday into early Thursday. Dangerous heat will return for the end of the workweek and into the upcoming weekend. weather.gov/tulsa for additional information.
In the hours before
Local storm report, Jun 18, 12:21 AM CDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1221 AM CDT Wed Jun 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM Tstm Wnd Gst 2 S Wynona 36.52N 96.33W
06/18/2025 M69 MPH Osage OK Mesonet
&&Local storm report, Jun 18, 12:22 AM CDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1222 AM CDT Wed Jun 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 AM Tstm Wnd Dmg Tulsa 36.13N 95.92W
06/18/2025 Tulsa OK Amateur Radio
6 inch limbs down 51st and yale.
&&Local storm report, Jun 18, 12:27 AM CDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1227 AM CDT Wed Jun 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM Tstm Wnd Dmg 5 WNW Sand Springs 36.16N 96.20W
06/17/2025 Tulsa OK Amateur Radio
Numerous 10-12 inch thick limbs down.
&&Local storm report, Jun 18, 12:33 AM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1233 AM CDT Wed Jun 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1231 AM Tstm Wnd Dmg Bartlesville 36.75N 95.98W
06/18/2025 Washington OK Emergency Mngr
Transformers being blown. Estimated 70mph.
&&Special weather statement, Jun 18, 12:33 AM CDT, 10 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1233 AM CDT Wed Jun 18 2025
OKZ064>066-070-071-180615-
Muskogee OK-Okmulgee OK-Okfuskee OK-Creek OK-McIntosh OK-
1233 AM CDT Wed Jun 18 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN CREEK...MCINTOSH...
OKMULGEE...MUSKOGEE AND OKFUSKEE COUNTIES THROUGH 115 AM CDT...
At 1232 AM CDT, Doppler radar indicated the leading edge of a line
of strong thunderstorms along a line extending from 3 miles east of
Taft to 5 miles northeast of Hoffman to near Okemah. Movement was
east at 60 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Beggs... Raiford...
Summit... Depew...
Braggs... Pierce...
Clearview... Schulter...
Eram... Lake Eufaula State Park...
Morris... Pharoah...
Keefeton... Bryant...
Hoffman... Okmulgee...
Hitchita... Okemah...
Okfuskee... Henryetta...
This includes the following highways,
Interstate 40 in Oklahoma between mile markers 212 and 282.
Interstate 44 between mile markers 178 and 183.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
southeastern, northeastern and east central Oklahoma.
&&
LAT...LON 3581 9662 3580 9564 3576 9559 3579 9552
3579 9513 3539 9522 3519 9578 3518 9584
3521 9598 3529 9598 3529 9644 3546 9644
3546 9647 3543 9650 3545 9655 3544 9657
3541 9654 3539 9654 3541 9658 3540 9662
TIME...MOT...LOC 0532Z 287DEG 52KT 3576 9548 3555 9578 3540 9631
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
69Local storm report, Jun 18, 12:40 AM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1240 AM CDT Wed Jun 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1158 PM Tstm Wnd Dmg 2 SE Tulsa 36.11N 95.89W
06/17/2025 Tulsa OK Amateur Radio
Damage to Promenade Mall.
&&The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 7:44 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 46 min |
| Jun 17, 8:23 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 52 min |
| Jun 17, 8:44 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 46 min |
| Jun 17, 8:45 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 45 min |
| Jun 17, 8:58 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 47 min |
| Jun 17, 9:05 PM CDT | Areal Flood Advisory | TSA | Osage | 3 hr |
| Jun 17, 9:23 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Osage, Rogers, Washington | 52 min |
| Jun 17, 9:32 PM CDT | Special Weather Statement | TSA | Rogers, Tulsa | 43 min |
| Jun 17, 9:54 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 51 min |
| Jun 17, 10:07 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers | 53 min |
| Jun 17, 10:31 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 59 min |
| Jun 17, 10:51 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 39 min |
| Jun 17, 10:53 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 52 min |
| Jun 17, 11:02 PM CDT | Special Weather Statement | TSA | Delaware | 43 min |
| Jun 17, 11:17 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 43 min |
| Jun 17, 11:31 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Osage, Pawnee, Tulsa, Washington | 44 min |
| Jun 17, 11:40 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 50 min |
| Jun 17, 11:50 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 40 min |
| Jun 18, 12:00 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Mayes, Muskogee, Okmulgee, Osage, Rogers and 3 more | 45 min |
| Jun 18, 12:04 AM CDT | River Flood Warning | TSA | Adair, Delaware | 33 hr |
| Jun 18, 12:04 AM CDT | River Flood Warning | TSA | Cherokee | 33 hr |
| Jun 18, 12:04 AM CDT | River Flood Warning | TSA | Adair, Cherokee, Delaware | 33 hr |
| Jun 18, 12:05 AM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 33 hr |
| Jun 18, 12:16 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Osage, Rogers, Tulsa and 1 more | 44 min |
| Jun 18, 12:25 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Osage, Rogers, Tulsa and 2 more | 50 min |
| Jun 18, 12:32 AM CDT | Areal Flood Advisory | TSA | Osage | 3 hr |
| Jun 18, 12:33 AM CDT | Special Weather Statement | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 42 min |
| Jun 18, 12:36 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Craig, Delaware, Mayes, Muskogee and 2 more | 39 min |
| Jun 18, 12:39 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Washington | 36 min |
| Jun 18, 12:47 AM CDT | Tornado Warning | TSA | Delaware, Mayes | 25 min |
| Jun 18, 12:58 AM CDT | Tornado Warning | TSA | Adair, Cherokee | 32 min |
| Jun 18, 1:02 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Nowata, Ottawa | 43 min |
| Jun 18, 1:05 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Craig, Delaware, Ottawa | 40 min |
| Jun 18, 1:17 AM CDT | Special Weather Statement | TSA | Haskell, McIntosh, Muskogee, Sequoyah | 58 min |
| Jun 18, 1:20 AM CDT | Tornado Warning | TSA | Adair | 25 min |
| Jun 18, 1:25 AM CDT | Areal Flood Advisory | TSA | Muskogee, Okmulgee | 3 hr |
| Jun 18, 1:42 AM CDT | Special Weather Statement | TSA | Sequoyah | 33 min |
| Jun 18, 2:10 AM CDT | Areal Flood Advisory | TSA | Creek, Okmulgee | 3 hr |
| Jun 18, 2:16 AM CDT | Special Weather Statement | TSA | Sequoyah | 44 min |
| Jun 18, 2:43 AM CDT | River Flood Warning | TSA | Creek | 26 hr |
| Jun 18, 2:44 AM CDT | River Flood Warning | TSA | Washington | 55 hr |
| Jun 18, 2:44 AM CDT | River Flood Warning | TSA | Rogers, Tulsa | 68 hr |
| Jun 18, 3:36 AM CDT | River Flood Warning | TSA | Osage | 24 hr |
| Jun 18, 9:31 AM CDT | Special Weather Statement | TSA | Pittsburg | 29 min |
| Jun 18, 10:19 AM CDT | River Flood Warning | TSA | Osage, Pawnee | 17 hr |
| Jun 18, 10:24 AM CDT | River Flood Warning | TSA | Washington | 4 hr |
| Jun 18, 1:03 PM CDT | Special Weather Statement | TSA | Washington | 42 min |
| Jun 18, 5:43 PM CDT | River Flood Advisory | TSA | Muskogee | 9 hr |
| Jun 18, 6:24 PM CDT | Special Weather Statement | TSA | LeFlore | 36 min |
| Jun 18, 6:51 PM CDT | Special Weather Statement | TSA | LeFlore | 39 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.